| Model Number |
KE152 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having transcutaneous vertebroplasty therapy for compression fracture.It was reported that during the bkp procedure, a balloon burst inside the vertebral body while being inflated, resulting in a tear.A new balloon was opened, and it was reported that the procedure was completed without any further issues.There were no patient symptoms reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
H3: product analysis: (b)(4), part # ke152, lot # unknown visual and functional inspection revealed the balloon has been damaged.The damage is a tear in the balloon.This damage is consistent with the balloon coming in contact with bone spurs when the balloon is inflated in the vertebral body.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.